The telescope conjecture for hereditary rings via Ext-orthogonal pairs

Krause H, Stovicek J (2010)
Advances in Mathematics 225(5): 2341-2364.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Abstract / Bemerkung
For the module category of a hereditary ring, the Ext-orthogonal pairs of subcategories are studied. For each Ext-orthogonal pair that is generated by a single module, a 5-term exact sequence is constructed. The pairs of finite type are characterized and two consequences for the class of hereditary rings are established: homological epimorphisms and universal localizations coincide, and the telescope conjecture for the derived category holds true. However, we present examples showing that neither of these two statements is true in general for rings of global dimension 2. (C) 2010 Elsevier Inc. All rights reserved.
Stichworte
Derived category; Homological epimorphism; Universal; localization; Thick; Telescope conjecture; subcategory; Ext-orthogonal pair; Hereditary ring
Erscheinungsjahr
2010
Zeitschriftentitel
Advances in Mathematics
Band
225
Ausgabe
5
Seite(n)
2341-2364
ISSN
0001-8708
Page URI
https://pub.uni-bielefeld.de/record/1930195

Zitieren

Krause H, Stovicek J. The telescope conjecture for hereditary rings via Ext-orthogonal pairs. Advances in Mathematics. 2010;225(5):2341-2364.
Krause, H., & Stovicek, J. (2010). The telescope conjecture for hereditary rings via Ext-orthogonal pairs. Advances in Mathematics, 225(5), 2341-2364. https://doi.org/10.1016/j.aim.2010.04.027
Krause, H., and Stovicek, J. (2010). The telescope conjecture for hereditary rings via Ext-orthogonal pairs. Advances in Mathematics 225, 2341-2364.
Krause, H., & Stovicek, J., 2010. The telescope conjecture for hereditary rings via Ext-orthogonal pairs. Advances in Mathematics, 225(5), p 2341-2364.
H. Krause and J. Stovicek, “The telescope conjecture for hereditary rings via Ext-orthogonal pairs”, Advances in Mathematics, vol. 225, 2010, pp. 2341-2364.
Krause, H., Stovicek, J.: The telescope conjecture for hereditary rings via Ext-orthogonal pairs. Advances in Mathematics. 225, 2341-2364 (2010).
Krause, Henning, and Stovicek, Jan. “The telescope conjecture for hereditary rings via Ext-orthogonal pairs”. Advances in Mathematics 225.5 (2010): 2341-2364.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar